# SDR REXA2016102802018

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,059 hours, 4,777 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 9 Cd
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK ABOVE 9CD DEPLOYED AT TAKEOFF.  OXYGEN MASK STOWAGE PANEL NOT SECURED PROPERLY.   RESTOWED THE MASKS IAW AMM 35-21-09. OK FOR SERVICE.
